Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    _Chris_ is offline Associate Member
    Join Date
    Mar 2005
    Location
    Florida
    Posts
    155

    T3 and hair loss?

    Any links to hair loss and T3?

    First time using it and im loosing hair!!

    Also using test & tren but used them in the past with no problems?

  2. #2
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    Location
    lol im not telling :D
    Posts
    29,207
    ROFL its not the t3 inducing the hair loss bro.. its your tren and test .. just because u used them before and it didnt happen doesnt mean it CANT happen from them

    whats ur change in dosage this go
    and how long
    and the more u use the more prone you are to lose your hair if u have any susceptiability to MPB

  3. #3
    _Chris_ is offline Associate Member
    Join Date
    Mar 2005
    Location
    Florida
    Posts
    155
    Same tren dose but an extra 250mg test..

    Just didnt think it was down to the pair of them!!!

  4. #4
    elcapitan's Avatar
    elcapitan is offline Associate Member
    Join Date
    Mar 2005
    Location
    O.C.
    Posts
    177
    Too high of dose

    The most common symptoms of hyperthyroidism are:

    Nervousness, mood changes, weakness, and fatigue.
    Hand tremors; a rapid, pounding, and irregular heartbeat; and shortness of breath, even when resting.
    Excessive sweating, and warm, flushed skin that may be itchy.
    An increased number of soft stools.
    Fine, soft hair and hair loss.
    Loss of appetite.
    Weight loss.

  5. #5
    _Chris_ is offline Associate Member
    Join Date
    Mar 2005
    Location
    Florida
    Posts
    155
    Yes my hair does seem finer, softer and I am losing it!!!!

    hmm maybe the T3 then?

  6. #6
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    Location
    lol im not telling :D
    Posts
    29,207
    Quote Originally Posted by elcapitan
    Too high of dose

    The most common symptoms of hyperthyroidism are:

    Nervousness, mood changes, weakness, and fatigue.
    Hand tremors; a rapid, pounding, and irregular heartbeat; and shortness of breath, even when resting.
    Excessive sweating, and warm, flushed skin that may be itchy.
    An increased number of soft stools.
    Fine, soft hair and hair loss.
    Loss of appetite.
    Weight loss.
    well all be dam thats a new one on me heard of all the others not the hair loss. thats a buzz kill for those that love high T3Doses

  7. #7
    Blown_SC is offline Retired Vet
    Join Date
    Feb 2004
    Location
    Canada
    Posts
    6,917
    Have you been monitoring your resting temperature? You'd have an idea of whether or not the dosage was too high then...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •